# SDR 57453

- Difficulty date: December 29, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 18,965 hours, 26,948 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING RT BRAKES FELT SOFT.  MAINTENANCE CALLED.  BRAKES WERE BLEED. OPS CK NORMAL.
